# SDR AALA202402133127

- Difficulty date: February 10, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 31,324 hours, 13,448 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Condition: Unknown
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAF WAS NOT GROUNDED: LEFT REAR (L4) LAVATORY ENTRY DOOR DIFFICULT TO OPEN.  : FOUND NO FAULTS IN LOCK HANDLE BI-FOLD DOOR ON BOTH SIDES OF THE LOCK. PER CMM 25-40-64.
